# SDR DHLA200036715

- Difficulty date: August 20, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Engine: Ge CF650C2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

ON T/O THE EGT ON BOTH ENGINES WENT OVER 945.  THE NR 1 ENG WENT TO 952, THE NR 2 ENG WENT TO 962.  THE N1 COMPUTER CALLED FOR 113-5 PERCENT.  THE N1 AT 111-0 AT THESE TEMPS.  THE TEMP WAS OVER 945 FOR 45 SECONDS.  PERFORMED VISUAL INSPECTION ENG''S 1 & 2, NO DEFECTS NOTED PER MM 72-00-00 PG 604.  NR 2 ENG BORESCOPE DEFERRED DMI 2030E PER GMM 03-05-01 CAT 1 AND MM 72-00-00 PG 604.  ACCOMPLISHED VSV, VSB RIG CHECK, COKE WASH MAX POWER ASSURANCE RUN ACCOMPLISHED TWICE.  ENGINE IS OPERATING WITHIN LIMITS.
